logo AFST

Étude du nombre de solutions pour une classe d'équations elliptiques non-linéaires qui se prolongent en problèmes à frontière libre
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 3, pp. 295-340.
@article{AFST_1988_5_9_3_295_0,
     author = {Misiti, Michel},
     title = {\'Etude du nombre de solutions pour une classe d'\'equations elliptiques non-lin\'eaires qui se prolongent en probl\`emes \`a fronti\`ere libre},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {295--340},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 9},
     number = {3},
     year = {1988},
     doi = {10.5802/afst.662},
     zbl = {0691.35041},
     mrnumber = {1425269},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.662/}
}
Michel Misiti. Étude du nombre de solutions pour une classe d'équations elliptiques non-linéaires qui se prolongent en problèmes à frontière libre. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 3, pp. 295-340. doi : 10.5802/afst.662. https://afst.centre-mersenne.org/articles/10.5802/afst.662/

[1] Aris (R.). - The mathematical theory of diffusion and reaction in permeable catalysts. - Clarendon Press, Oxford, 1975. | Zbl 0315.76051

[2] Kernevez (J.P.), Thomas (D.).- Numerical analysis and control of some bischemical systems, Appl. Math. and Opt., t. 1, n°3, 1975. | MR 403716 | Zbl 0306.92002

[3] Brauner, Nicolaenko. - On nonlinear eigenvalue problem which extend into free boundaries problems. - Lect. notes in Math 782, Springer Verlag 1981. | MR 572251 | Zbl 0439.35058

[4] Brauner, Nicolaenko .- Free boundary value problems as singular limits of nonlinear eigenvalue problems. | Zbl 0466.35067

[5] Brauner, Nicolaenko .- Sur une classe de problèmes elliptiques non-linéaires, C.R. Acad. Sc. Paris, t. 286, série A, 1978, p. 1007-1010. | MR 509488 | Zbl 0371.35015

[6] Brauner, Nicolaenko .- Sur des problèmes aux valeurs propres non-linéaires qui se prolongent en problèmes à frontière libre, C.R. Acad. Sc. Paris, Série A, 287, p. 1105-1108, 1978, 288, p. 125-127 1979. | Zbl 0445.35042

[7] Philipps (D.). - A minimization problem and the regularity of solution in the presence of a free boundary, Ind. Univ. Math. J., t. 32, 1983, p. 1617. | MR 684751 | Zbl 0545.35013

[8] Cimatti (G.). - Existence results for a nonlinear elliptic boundary value problem relevant in theory of high vacunm electron tubes, Ren. di. Mat. Universita di Parma, t. 4, 1982, p. 665-677. | MR 699443 | Zbl 0524.35039

[9] Kawarada H.. - On solutions of initial-boundary problem for ut = uxx + (1/1-u), Publ. Rims, Kyoto Univ., t. 10, 1975, p. 729-736. | MR 385328 | Zbl 0306.35059

[10] Lacey (A.A.), Wake (G.C.). - Thermal ignition with variable thermal conductiviy, I.M.A. Journal of Applied Mathematics, t. 28, 1982, p. 23-29. | MR 648700 | Zbl 0481.35018

[11] Gidas (B.), Ni (W.), Nirenberg (L.). - Symmetry and related proprierties via the maximum principle, Com. Math. Phys., t. 68, 1979, p. 209-243. | MR 544879 | Zbl 0425.35020

[12] De La Prada (J.M.). - Technicas de perturbations en la teoria de reactores cataliticos. - Tesis : Escuela tecnica superior de ingenieros aeronauticos. Universidad politecnica de Madrid, 1977.

[13] Diaz (J.I.). - Nonlinear partial differential equations and free boundaries. Volume I : Elliptic equations. | Zbl 0595.35100

[14] Reid (W.T.). - Sturmian theory for ordinary differential equations-Appl. Math., Sc. 31, Springer Verlag. | MR 606199 | Zbl 0459.34001

[15] Pontriaguine (L.). - Equations differentielles ordinaires-Editions de Moscou. | Zbl 0185.15701